# SDR PIDA20050137

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN FWD CARGO BIN AT RBL 23 CORRODED AT NUT PLATES FROM BS 492 TO BS 500A.  REPLACED INTERCOSTAL PER DWG 65-20726 AND SRM 51-10-6.
